Demirci, KamilKarakuş, Sevda2014-09-032014-09-032013Demirci, K., Karakuş, S. "Four-dimensional matrix transformation and A-statistical fuzzy Korovkin type approximation". Demonstratio Mathematica, 46 (1) (2013) 37-49.0420-1213http://demmath.mini.pw.edu.pl/archive/dm46_1/4.pdfhttps://hdl.handle.net/11486/513In this paper, we prove a fuzzy Korovkin-type approximation theorem for fuzzy positive linear operators by using A-statistical convergence for four-dimensional summability matrices. Also, we obtain rates of A-statistical convergence of a double sequence of fuzzy positive linear operators for four-dimensional summability matrices.enA-Statistical convergence for double sequencesFuzzy positive linear operatorsFuzzy Korovkin theoryRates of A-statistical convergence for double sequencesRegularity for double sequencesFour-dimensional matrix transformation and A-statistical fuzzy Korovkin type approximationArticle2-s2.0-84879326839WOS:000210132100004